I am a hypothyroid patient , i have gained around twenty five kgs weight in a year . Right now I am talking 75mg of eltroxin , my height is around 5'3" . I am suffering with depression and always have bad thoughts about my self . I have started looking fat and shabby . I am a married woman , my daily schedule is not according to what it should be. I get up late in morning and at once enter to the kitchen to cook for my husband after he leaves I again go off to bed and sleep for 3 hours more . Then I get up at twelve and start doing all house works . This made me skip my morning walk and exercise and breakfast which I know must not happen . And at night my husband comes late by 10 pm so when he comes then i eat dinner with him and sleep by one or two am at night .All this things have really hampered my life badly I really dont know what to do.When I feel I should walk my body feels stressed out feels like something is compelling me to sit back and take rest .
Like the answers? Chat privately with the doctor of your choice
Hello I understand your feeling, Since you are on treatment for hypothyroidism and you are taking treatment regularly. From all your matter what I have made out is that you're lacking of motivation. For that you need to stop sleeping at late night's and be early to bed. Then you can have time for your morning walk obviously. And do not skip your breakfast no matter what. It leads you to lethargy not only breakfast do not skip any meal. Every meal is improtant. Do not sleep immediately after meals. Do walk for 21 days and then it will obviously become a habbit and you are in medications for hypothyroidism you may feel week but do mot stop get habituated and you can overcome it. Thank you
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.